# SDR HALA2008121500887

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 24,006 hours, 4,595 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 06F785
- Condition: Inoperative
- Location: Left
- Part time: 24,006 hours, 4,595 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER FMC INITIALIZATION AT GATE.  LEFT FMC BLANKED THEN DISPLAYED "FMC L OUTPUT LOSS".  REPLACED RIGHT FMC, LOADED NEW SOFTWARE FROM BINDER AND CROSSLOADED TO LEFT FMC MONITORED FOR MSG.  NO MSG DISPLAYED AMM 34-61-01.  PERFORMED FMC OPS TEST PER AMM 34-61-00.  "PER HAL ENGINEERING RIGHT FMC REPLACED".
